MAUDE Adverse Event Report: ARTHREX, INC. ARTHREXVIP WEB PORTAL; SHOULDER ARTHROPLASTY IMPLANTATION SYSTEM

ARTHREX, INC. ARTHREXVIP WEB PORTAL; SHOULDER ARTHROPLASTY IMPLANTATION SYSTEM
Model Number ARTHREXVIP WEB PORTAL
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a unvers reverse shoulder arthroplasty the surgeon discovered a discrepancy between the pdf hand-out and the web-based vip planning software.He noticed that he had planned a 100% backside seating and when he opened the pdf during the surgery, he realized that there was something different.He discovered that the stem was different, the screw lengths were missing and the marking for the augmented baseplate had disappeared.At this time, the patient was already under anesthesia.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully by using the web-based planning on the side.There was also no delay in the surgery time.

Brand Name
ARTHREXVIP WEB PORTAL
Common Device Name
SHOULDER ARTHROPLASTY IMPLANTATION SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25731659
Report Number1220246-2026-03626
Device Sequence Number18762909
Product Code QHE
UDI-Device Identifier00888867264953
UDI-Public00888867264953
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K241097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHREXVIP WEB PORTAL
Device Catalogue Number5566VIP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown